Periodic wave solutions and stability analysis for the KP-BBM equation with abundant novel interaction solutions

Manafian J., İLHAN O. A. , Alizadeh A.

PHYSICA SCRIPTA, vol.95, no.6, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 95 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1088/1402-4896/ab68be
  • Title of Journal : PHYSICA SCRIPTA
  • Keywords: KP-BBM equation, Hirota bilinear operator method, periodic wave solution, modulation instability, DIFFERENTIAL-EQUATIONS, GENERALIZED KP, SOLITONS, COMPACT, LUMPS, FORM


This paper aims at investigating periodic wave solutions for the (2+1)-dimensional KP-BBM equation, from its bilinear form, obtained using the Hirota operator. Two major cases were studied from two different ansatzes. The 3D, 2D and density representation illustrating some cases of solutions obtained have been represented from a selection of the appropriate parameters. The modulation instability is employed to discuss the stability of got solutions. That will be extensively used to report many attractive physical phenomena in the fields of acoustics, heat transfer, fluid dynamics, classical mechanics and so on.